# SDR UPS98227288

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-02) ON NUT PLATES AT BS 740 FLOORBEAM RBL 60 TO LBL 60 WL 208.  REMOVED FLOORBEAM AT BS 740 LBL 6, RBL 60, INSTALLED FABRICATED FLOORBEAM IAW SRM 51-30-2, 53-104.
